# SDR SWIA2020021848653

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FS280.0 BETWEEN LBL9 AND RBL9 HAS CORROSION. (MARKED)   (C-CHECK) RO 2/14/2020   REMOVED OUT OF LIMITS TOP STRIP AND INSTALLED NEW TOP STRIP PN CC670-34097-1 AT FS280 BETWEEN LBL9 AND RBL9 REF CRJ700 SRM, BOMBARDIER DWG. COMPLIED WITH TASK CARD.
